A 36-year-old member asked:
Please advise if it's bad to take too many vitamins/supplements?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
45 years experience
Yes: You can overdose with any vitamin that has a letter other than b. We generally urinate out the excess b vitamins, but can seriously overdose with a, d, k, e and even d; minerals also can cause problems. Moderation is more appropriate.
4.2k viewsAnswered >2 years ago
Last updated Apr 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.